Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Fibro and Shakes?
Rachg810 posted:
Hi i am just wondering if any of you fibro sufferers get shakes? Not so much seen from looking at me but deep inside if feel them? I totally feel like i over did it on some cleaning today considering i have been down most of the week. I had an allergic reation last monday and then a reaction to prednisone they gave me for reaction. i was feeling better today so i decided to catch up on major cleaing. I feel my muscles clenching in my arms just typing this! I tell you its been a rough couple weeks i feel fibro got worse after reaction now i was starting to get better but feel awful now:(( I just want to feel well!
BetteK responded:
Don't ever be suprised by what happens with fibromyalgia. That said, is there any chance you haven't been eating regularly during your flare? Low blood sugar can bring on the shakes big time.

Just as any symptom can be fm related, not every problem you have is fm. If this one continues and bothers you, see your doc. Sometimes we do get sick without it being fm.

For future reference, wait a little longer after a flare to clean, and never try pre-fibro types of cleaning tornados.

Lower your standards and lower your stress level--which will also lower your flares.

You'll learn!

Rachg810 replied to BetteK's response:
Hi BetteK. I do have low blood sugar this was way different. And i do check my sugar regularly.
lb707 replied to Rachg810's response:
I have visible shakes called non epileptic seizures/tremors. Good label for something they cannot DX.

I know stress, pain and lack of sleep will make them worse. Also antidepressants make them worse. I need to just work within my limits to keep them at bay.

I did read about your allergic reaction a little time ago. Guess what I have MCS and have found out too much exposure to allergans will bring on the tremors.

katmandulou responded:
The Shakes? Oh yeah! I usually try to hide it by knitting. Then ripping it out. LOL

I too have days when I can't stand it and start cleaning. I set a timer - every 30-45 minutes gets me 10-15 minutes of sitting. Copy and use freely, set the timer for YOUR times. I know that if I'm scrubbing its 30/10; if I'm putting clothes away or mopping, it's 45/15. Whatever works for you - do it!
Rachg810 replied to lb707's response:
Hi lb707. Sorry you go through that. Mine don't seem to be visible. I feel it like deep within my muscles. But they can become visible when i'm having a sugar low. And MCS? How did you find out you had that? I feel i'm soo sensitive to any med i put in my body:( It's annoying because i feel i can 't take anything to help me:(
Rachg810 replied to katmandulou's response:
Hi KatmandulLou, thanks for the advise good idea.

Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
395 of 422 found this helpful